# SDR SWAA2024041761112

- Difficulty date: March 9, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 192AL OUTER SKIN DAMAGE HAS BEEN REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
